# SDR AALA202403120836

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 69,477 hours, 34,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATIONAL CHECK OF EMERGENCY LIGHTS FAILED DURING ACCOMPLISHMENT OF PS CHECK. FAULTS READ "EPSU BATTERY EMER L" AND "EPSU INT LOAD EMER L". REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
